MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER, 1500CC; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER, 1500CC; BOTTLE, COLLECTION, VACUUM
Model Number PHESL-1500B
Medical Device Problem Codes Fluid/Blood Leak (1250); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "we are having difficulty with canister liner contents getting into the plastic section of the suction head.Nursing leadership experimented with water and determined that the value to keep fluid from leaking out of the liner into the canister and suction head is not working thus leading to urine and other fluids contaminating the suction head and needing to be sent to sterile processing for cleaning." deroyal industries, inc.Requested return of the device, however it was unavailable for return.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
A user facility reported, "we are having difficulty with canister liner contents getting into the plastic section of the suction head.Nursing leadership experimented with water and determined that the value to keep fluid from leaking out of the liner into the canister and suction head is not working thus leading to urine and other fluids contaminating the suction head and needing to be sent to sterile processing for cleaning".
 
Additional Manufacturer Narrative
A user facility reported, "we are having difficulty with canister liner contents getting into the plastic section of the suction head.Nursing leadership experimented with water and determined that the value to keep fluid from leaking out of the liner into the canister and suction head is not working thus leading to urine and other fluids contaminating the suction head and needing to be sent to sterile processing for cleaning." deroyal industries, inc.Requested return of the device, however it was unavailable for return.Deroyal reviewed the work order for the lot reported.An inventory check was performed on 34 canisters from the reported lot retained at the distribution facility.Canisters were found to have glue bead issues in both visual inspection and in testing.A review of the risk analysis was conducted and no updates were required.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: the root was determined to be an inadequate glue bead or overlapping of glue bead.This could cause high or low spots that could allow for a leak path.Corrective and preventive actions: a retraining of employees on visual acceptance of the glue bead was conducted.The lid evaluation form was also updated to include that the visual check be conducted and recorded for glue bead adequacy.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
SAFELINER SUCTION CANISTER, 1500CC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21880692
Report Number1057404-2025-00014
Device Sequence Number8641380
Product Code KDQ
UDI-Device Identifier50749756377053
UDI-Public50749756377053
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPHESL-1500B
Device Lot Number61932792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown